# SDR UPS96806033

- Difficulty date: April 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Not Connected
- Location: Escape Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED, ESCAPE SLIDE BAR COULD NOT BE ENGAGED.  THERE IS ABOUT A 3 INCH SPACE BETWEEN BAR AND CONNECTOR. REMOVED SLIDE AND PLACED IN PFM PER UPS EO DC8-2566-7565A, DEFFERED AS PER MMOC D108876.
